Skip to content
Preprint

Oblique boundary value problems for n-1type augmented Hessian equations

Oct 2026 · 0 citations · 31 references
Mathematics

Abstract

In this paper, we study the global regularity of oblique boundary value problems for n-1 type augmented Hessian equations on a bounded domain, without imposing any convexity condition either on the domain or on the matrix-valued function in the n-1 type augmented Hessian equations. We establish a global existence and uniqueness theory for classical elliptic solutions by deriving global a priori estimates up to second-order derivatives. Besides the known applications for n-1 type Monge-Ampere operators in optimal transportation and geometric optics, the general theory here embraces equations raised by Li-Sheng, Some Dirichlet problems arising from conformal geometry. Pac. J. Math. 251, 2011, 337-359 and Guan-Qiu-Yuan, Fully nonlinear elliptic equations for conformal deformations of Chern-Ricci forms. Adv. Math. 343, 2019, 538-566.

View source

Similar papers

Sep 2026

Global Lorentz-type regularity for non-convex fully nonlinear elliptic equations with oblique boundary conditions and applications

We establish new global regularity estimates for the Hessian of viscosity solutions to non-convex fully nonlinear elliptic equations with oblique boundary conditions in the setting of weighted Lorentz and Morrey-Lorentz spaces. More precisely, our approach relies on an analysis of the ellipticity coefficients of the go...

Junior da Silva Bessa · 0 citations
Preprint Sep 2026

Semilinear Neumann boundary value problems for measure-valued maps

We study the Wasserstein lift of nonlinear Poisson systems with inhomogeneous Neumann boundary conditions. We establish the existence of minimizers using new estimates involving the $p$-moments of measure-valued traces. We also derive the optimality conditions, which turn out to be matrix-valued generalizations of pres...

Aleksei Kroshnin, Hugo Lavenant, D. Vorotnikov · 0 citations
Open access Sep 2026

Fractional Klein–Gordon equations in orthants: well-posedness and scattering

We study the initial–boundary value problem for a fractional nonlinear Klein–Gordon equation posed on the hyperoctant Dn,n⩾2 with nonhomogeneous boundary data on each coordinate hyperplane. The equation involves a spatial fractional Laplacian of Caputo type with order β∈(3/2,2), which induces strong nonlocal dissipatio...

I. Naumkin · 0 citations
Preprint Sep 2026

A Fractional Logistic-Type Elliptic Problem with Global Interactions: Existence, Local Uniqueness, and the Fractional-to-Local Limit

We study a fractional logistic-type elliptic problem on a bounded domain with homogeneous exterior conditions and linear and nonlinear integral interactions. The interaction kernels may be nonsymmetric and sign-changing, so the problem need not admit a variational formulation. In the symmetric competitive regime, coerc...

Alireza Khatib, S. Mousavinasr, Bashir Zeimarani · 0 citations
Sep 2026

Uniqueness and stability in the inverse problem of recovering two potential coefficients for coupled Schrödinger equations with Dirichlet conditions

This paper presents a mathematical analysis of the inverse problem concerning the recovery of two unknown potential coefficients in a coupled Schrödinger equations system, within a bounded domain of the Euclidean space Rn with Dirichlet boundary conditions. Our analysis relies on Neumann boundary measurements, where we...

Atef Saci · 1 citation

We use cookies to run the site and, with your consent, for analytics and to show ads. See our Cookie Policy.